# SDR SWIA200819871

- Difficulty date: July 16, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 13,670 hours, 10,478 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT WINDOW HEAT CAUTION MESSAGE ON CLIMB OUT.  (FLIGHT NR 4018) REPLACED RT SIDE WINDOW IAW 56-12-01.  OPS AND LEAK CHECK GOOD. P/N NP-139322-6, S/N OFF 04056H6501.
